Journal of Mathematics and Statistics

Bayes Estimation of the Lifetime Parameters for the Exponential Distribution

Ahmed A. Abu-Taleb, Mahmoud M. Smadi and Ameen J. Alawneh

DOI : 10.3844/jmssp.2007.106.108

Journal of Mathematics and Statistics

Volume 3, Issue 3

Pages 106-108

Abstract

Bayes estimation for the parameters of the lifetime distribution when both survival and censoring time are exponentially distributed were studied. The marginal posteriors, Bayes estimates and credible sets were derived using conjugate priors.

Copyright

© 2007 Ahmed A. Abu-Taleb, Mahmoud M. Smadi and Ameen J. Alawneh. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.